| Model Number |
39615 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: used the first day of the month of aware date as there was no date provided.
Event or Problem Description
It was reported that the package of the device was opened.An amplatz super stiff guidewire was received with the package opened.No further information was available.
Event or Problem Description
Additional Manufacturer Narrative
B3 date of event: used the first day of the month of aware date as there was no date provided.Device evaluated by mfr.: the device was returned inside of the original pouch batch 23330440, however the original pouch was partially opened.The returned device matches with upn provided by the customer.The received pouch returned inside of a cardboard box with four more devices.The card board box had double tear tab closure strips, which means it was opened after it left the manufacturing floor.The carboard box had some sections torn.The device of this complaint returned inside of a partially opened pouch.A hoop containing an amplatz guidewire was inside this pouch and no visual damages were observed in the hoop/guidewire.The returned pouch had the upper left side opened.The sealed marks found on the pouch indicates that it was correctly sealed.The labels, the front side and back side of the pouch were in good condition, no indentations, holes nor perforations were found.The customer provided a picture showing a partially opened pouch.Boston scientific manufacturing processes include extensive inspections to ensure that all finished devices meet specifications.